# SDR M3XA2017082206

- Difficulty date: August 22, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N911NE
- Make and model: Bell 407
- Aircraft serial: 54486
- Aircraft time: 2,122 hours, 4,934 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081018
- Part serial: P1820
- Condition: Failed
- Part time: 8,766 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, PILOT NOTICED VOLTAGE AND AMPERAGE INDICATION ERRATIC.  THEN VOLTAGE WENT TO 25 AND AMPERAGE WENT TO ZERO AND SUBSEQUENT GENERATOR FAIL CAUTION ILLUMINATED.   THE STARTER GENERATOR WAS REPLACED AND OPS CHECKED OK.
